# SDR IPXA2016111610696

- Difficulty date: October 21, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2140-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT SIDE AFT FUSELAGE SKIN CORRODED BS 2140 - 2163 LONGERONS 33 - 35R.  REPAIRED IAW EA 011-5330-01-A6549 REV. IR AND EO MD11-5330-62480-A (MAJOR)
